×

Global existence and blow-up of solutions to a nonlocal quasilinear degenerate parabolic system. (English) Zbl 1124.35032

The paper studies the properties of nonnegative solutions of a kind of a quasilinear degenerate parabolic system with zero Dirichlet boundary conditions in a smooth bounded domain \(\Omega\subset {\mathbb R}^N\) \((N\geq 1).\) Under appropriate hypotheses it is established the local existence and uniqueness of solutions, then there are shown conditions under which the solution blows up in finite time.

MSC:

35K65 Degenerate parabolic equations
35K50 Systems of parabolic equations, boundary value problems (MSC2000)
35K57 Reaction-diffusion equations
35A07 Local existence and uniqueness theorems (PDE) (MSC2000)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Alikakos, N. D.; Evans, L. C., Continuing of the gradient for weak solutions of a degenerate parabolic equation, J. Math. Pures Appl., 62, 253-268 (1983) · Zbl 0529.35039
[2] Andreu, F.; Mazón, J. M.; Simondon, F.; Toledo, J., Blow-up for a class of nonlinear parabolic problems, Asymptot. Anal., 29, 143-155 (2002) · Zbl 1023.35056
[3] Bidanut-Véron, M. F.; García-Huidobro, M., Regular and singular solutions of a quasilinear equation with weights, Asymptot. Anal., 28, 115-150 (2001) · Zbl 1027.35037
[4] Crespo, J. A.A.; Alonso, I. P., Global behavior of the Cauchy problem for some critical nonlinear parabolic equations, SIAM J. Math. Anal., 31, 1270-1294 (2000) · Zbl 0979.35088
[5] Díaz, J. I., (Nonlinear Partial Differential Equations and Free Boundaries. Nonlinear Partial Differential Equations and Free Boundaries, Elliptic Equations, vol. 1 (1985), Pitman: Pitman London) · Zbl 0595.35100
[6] DiBenedetto, E., Degenerate Parabolic Equations (1993), Springer-Verlag: Springer-Verlag Berlin, New York · Zbl 0794.35090
[7] DiBenedetto, E., On the local behavior of solutions of degenerate parabolic equations with measurable coefficients, Ann. Sc. Norm. Super. Pisa Cl. Sci., 13, 487-535 (1986) · Zbl 0635.35052
[8] Herrero, M. A.; Vázquez, J. L., Asymptotic behavior of the solutions of a strongly nonlinear parabolic problem, Ann. Fac. Sci. Toulouse Math., 3, 113-127 (1981) · Zbl 0498.35013
[9] Ishii, H., Asymptotic stability and blowing up of solutions of some nonlinear equations, J. Differential Equations, 26, 291-319 (1977) · Zbl 0339.34062
[10] Kalashnikov, A. S., Some problems of the qualitative theory of nonlinear degenerate second order parabolic equations, Russian Math. Surveys, 42, 169-222 (1987) · Zbl 0642.35047
[11] Kilpeläinen, T.; Lindqvist, P., On the Dirichlet boundary value problem for a degenerate parabolic equation, SIAM J. Math. Anal., 27, 661-683 (1996) · Zbl 0857.35071
[12] Ladyzenkaya, O. A., New equation for the description of incompressible fluids and solvability in the large boundary problem for them, Proc. Steklov Inst. Math., 102, 95-118 (1967)
[13] Levine, H. A.; Payne, L. E., Nonexistence of global weak solutions of classes of nonlinear wave and parabolic equations, J. Math. Anal. Appl., 55, 329-334 (1976) · Zbl 0333.35009
[14] Levine, H. A.; Payne, L. E., Nonexistence theorems for the heat equation with nonlinear boundary conditions for the porous medium equation backward in time, J. Differential Equations, 16, 319-334 (1974) · Zbl 0285.35035
[15] Li, F. C.; Chen, Y. P.; Xie, C. H., Asymptotic behavior of solution for nonlocal reaction-diffusion system, Acta Math. Sci. Ser. B Engl. Ed., 23, 261-273 (2003) · Zbl 1029.35119
[16] Li, F. C.; Huang, S. X.; Xie, C. H., Global existence and blow-up of solution to a nonlocal reaction-diffusion system, Discrete Contin. Dyn. Syst., 9, 1519-1532 (2003) · Zbl 1043.35069
[17] Li, F. C.; Xie, C. H., Global and blow-up solutions to a \(p\)-Laplacian equation with nonlocal source, Comput. Math. Appl., 46, 1525-1533 (2003) · Zbl 1060.35055
[18] Nakao, M., \(L^p\)-estimates of solutions of some nonlinear degenerate diffusion equations, J. Math. Soc. Japan, 37, 41-63 (1985) · Zbl 0569.35051
[19] Nakao, M., Global solutions for some nonlinear parabolic equations with nonmonotonic perturbations, Nonlinear Anal., 10, 299-314 (1986) · Zbl 0595.35058
[20] Ohara, Y., \(L^\infty \)-estimates of solutions of some nonlinear degenerate parabolic equations, Nonlinear Anal., 18, 413-426 (1992) · Zbl 0768.35052
[21] Ohara, Y., Gradient estimates for some quasilinear parabolic equations with nonmonotonic perturbations, Adv. Math. Sci. Appl., 6, 531-540 (1996) · Zbl 0865.35018
[22] Ôtani, M.; Sugiyama, Y., Lipschitz continuous solutions of some doubly nonlinear parabolic equations, Discrete Contin. Dyn. Syst., 8, 647-670 (2002) · Zbl 1043.35091
[23] Pao, C. V., Blowing-up of solution for a non-local reaction-diffusion problem in combustion theory, J. Math. Anal. Appl., 166, 591-600 (1992) · Zbl 0762.35049
[24] Porzio, M. M.; Vespri, V., Hölder estimates for local solutions of some doubly nonlinear degenerate parabolic equations, J. Differential Equations, 103, 146-178 (1993) · Zbl 0796.35089
[25] Souplet, P., Blow-up in nonlocal reaction-diffusion equations, SIAM J. Math. Anal., 29, 1301-1334 (1998) · Zbl 0909.35073
[26] Tsutsumi, M., Existence and nonexistence of global solutions for nonlinear parabolic equations, Publ. Res. Inst. Math. Sci., 8, 221-229 (1972) · Zbl 0248.35074
[27] Tsutsumi, M., On solutions of some doubly nonlinear degenerate parabolic equations with absorption, J. Math. Anal. Appl., 132, 187-212 (1988) · Zbl 0681.35047
[28] Xu, X., On the initial-boundary-value problem for \(u_t - div(| \nabla u |^{p - 2} \nabla u) = 0\), Arch. Ration. Mech. Anal., 127, 319-335 (1994) · Zbl 0831.35092
[29] Yuan, H. J., Extinction and positivity of the evolution \(p\)-Laplacian equation, J. Math. Anal. Appl., 196, 754-763 (1995) · Zbl 0842.35041
[30] Zhao, J., Existence and nonexistence of solutions for \(u_t - div(| \nabla u |^{p - 2} \nabla u) = f(\nabla u, u, x, t)\), J. Math. Anal. Appl., 172, 130-146 (1993) · Zbl 0799.35130
[31] Zhou, S. L., A priori \(L^\infty \)-estimate and existence of solutions for some nonlinear parabolic equations, Nonlinear Anal., 42, 887-904 (2000) · Zbl 0957.35028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.